# SDR TWAA9913602

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 7-8-11&33
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE INOPERATIVE AT ROWS 7, 8, 11 AND 33, AND THE AIRSTAIRS.  REPLACED THE BATTERY PACK, PART NR 5822-2, IN THE CABIN AND REPAIRED WIRING IN THE AIRSTAIRS.  CHECK-C 7-6-99 JFK.
